Results 1 to 10 of about 305,985 (193)

Nonrepetitive colorings of lexicographic product of graphs [PDF]

open access: yesDiscrete Mathematics & Theoretical Computer Science, 2014
Special issue PRIMA ...
Balázs Keszegh   +2 more
doaj   +1 more source

Two New Classes of Codebooks Asymptotically Achieving the Welch Bound

open access: yesIEEE Access, 2021
Exponential sums over Galois rings have many applications in coding theory, cryptography and algebraic combinatorics. In this article, we employ additive characters and multiplicative characters over Galois rings to present two classes of codebooks, and ...
Shimin Sun, Li Han, Yang Yan, Yao Yao
doaj   +1 more source

Avoider-enforcer star games [PDF]

open access: yesDiscrete Mathematics & Theoretical Computer Science, 2015
Combinatorics
Andrzej Grzesik   +5 more
doaj   +1 more source

Schur-positivity via products of grid classes [PDF]

open access: yesDiscrete Mathematics & Theoretical Computer Science, 2020
Characterizing sets of permutations whose associated quasisymmetric function is symmetric and Schur- positive is a long-standing problem in algebraic combinatorics. In this paper we present a general method to construct Schur-positive sets and multisets,
Sergi Elizalde, Yuval Roichman
doaj   +1 more source

Parameter and q asymptotics of Lq‐norms of hypergeometric orthogonal polynomials

open access: yesInternational Journal of Quantum Chemistry, Volume 123, Issue 2, January 15, 2023., 2023
The weighted Lq‐norms of orthogonal polynomials are determined when q and the polynomial's parameter tend to infinity. They are given in this work by the leading term of the q and parameter asymptotics of the corresponding quantities of the associated probability density. These results are not only interesting per se, but also because they control many
Nahual Sobrino, Jesus S. Dehesa
wiley   +1 more source

Rational smoothness and affine Schubert varieties of type A [PDF]

open access: yesDiscrete Mathematics & Theoretical Computer Science, 2011
The study of Schubert varieties in G/B has led to numerous advances in algebraic combinatorics and algebraic geometry. These varieties are indexed by elements of the corresponding Weyl group, an affine Weyl group, or one of their parabolic quotients ...
Sara Billey, Andrew Crites
doaj   +1 more source

Hopf algebra of permutation pattern functions [PDF]

open access: yesDiscrete Mathematics & Theoretical Computer Science, 2014
We study permutation patterns from an algebraic combinatorics point of view. Using analogues of the classical shuffle and infiltration products for word, we define two new Hopf algebras of permutations related to the notion of permutation pattern.
Yannic Vargas
doaj   +1 more source

Poset topology and homological invariants of algebras arising in algebraic combinatorics [PDF]

open access: yesDiscrete Mathematics & Theoretical Computer Science, 2014
We present a beautiful interplay between combinatorial topology and homological algebra for a class of monoids that arise naturally in algebraic combinatorics. We explore several applications of this interplay.
Stuart Margolis   +2 more
doaj   +1 more source

A Divided Difference Operator [PDF]

open access: yesDiscrete Mathematics & Theoretical Computer Science, 2013
We construct a divided difference operator using GKM theory. This generalizes the classical divided difference operator for the cohomology of the complete flag variety.
Nicholas Teff
doaj   +1 more source

Dissimilarity Vectors of Trees and Their Tropical Linear Spaces (Extended Abstract) [PDF]

open access: yesDiscrete Mathematics & Theoretical Computer Science, 2011
We study the combinatorics of weighted trees from the point of view of tropical algebraic geometry and tropical linear spaces. The set of dissimilarity vectors of weighted trees is contained in the tropical Grassmannian, so we describe here the tropical ...
Benjamin Iriarte Giraldo
doaj   +1 more source

Home - About - Disclaimer - Privacy